# SDR USAA2013100100002

- Difficulty date: September 30, 2013
- Submitted: October 1, 2013
- Operation: Air carrier
- Aircraft: N835AW
- Make and model: Airbus A319-132
- Aircraft serial: 2458
- Aircraft time: 28,412 hours, 12,182 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ENROUTE, CREW REPORTED A RANCID ODOR AT TOP OF DECENT.  BOTH PILOTS NOTICED SORE THROATS.  F/A REPORTED FOWL ODOR, NOT LAVATORY.  FLIGHT LANDED WITHOUT INCIDENT. MX WAS UNABLE TO DUPLICATE ODOR ON GROUND IAW ODOR TROUBLESHOOTING, ENGINE 1 AND 2. PERFORMED ENGINE RUNS TO TROUBLESHOOT CABIN ODOR. NO RANCID FOWL ODOR NOTED ON ENGINE 1 BLEED, ENGINE 2 BLEED OR APU. INSPECTED APU OIL LEVEL AND INSPECTED APU FOR FUEL/OIL LEAKS. NO LEAKS NOTED. ACCOMPLISHED COMPRESSOR WASH ON ENGINE 1 AND 2 IAW JC 26L00072012. ACCOMPLISHED SATISFACTORY TEST FLIGHT.
